# SDR IPXA2573125

- Difficulty date: April 4, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51721
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY BS 1680, LBL 40, UNDER SHEAR WEB, FLOORBEAM, UNDER FORWARD FLANGE IS CORRODED AT NUTPLATE.  REMOVED CORROSION, ORIG THICKNESS .160, LOSS .046, REMAINING .114. FABRICATED AND INSTALLED REPAIR IAW SRM 53-60-51-2R 4.
